# SDR AALA201802099021

- Difficulty date: January 28, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD MAIN CABIN FLOOR SUPPORT BETWEEN FRAMES 17 AND 18, Y340.  REPLACED THE FLOOR SUPPORT IAW SRM 51-41-02, & DWG 170-00822-505.
